# SDR SWI2025F00253

- Difficulty date: December 13, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0295CENTER LH WING PLANK APPROX. (WS47.61), CHAFES FOUND FROM OUTBD CORNER PANEL 193AB.  FLAGGED     (C-CHECK RO 2/27/2025)    BLENDED AND REMOVED DAMAGED FOUND TO BE ACCEPTABLE WITHIN THE MAX ALLOWABLE DAMAGE AT NON PAD UP IS 0.040" ( ZONE A ) AND PAD UP IS 0.020" ( ZONE B  ) REF REO NO. 601R-57-21-880 REV-D DATE:2017-03-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19) MAJOR REPAIR (RII).
